# SDR DXTA2023072891830

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N163QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9649
- Aircraft time: 4,472 hours, 1,697 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AMBER CAS: NOSE GEAR RETRACTED, MAIN GEARSREMAINED DOWN AND GREEN UPON GEAR UP SELECTION.  COMPLETED GEAR DISAGREE CHECKLIST, ALL CAS MESSAGES CLEARED WITH GREEN DOWN AND LOCKED INDICATIONS.   REMOVED #2 MLG CONTROL VALVE. INSTALLED A NEW MLG CONTROL VALVE IAW  AMM  32-31-13--400-801. OPS CHECK SATISFACTORY.  REMOVED #2 MLG CONTROL VALVE DUE TO GEAR DISAGREE AMBER CAS & INSTALLED A CUSTOMER SUPPLIED UNIT IAW  AMM 32-31-13-400-801. PERFORMED BLEED OF #2 SYS IAW AMM 29-10-00-870-801. PERFORMED OPS CHECK IAW GL6000 AMM 32-30-00-710-801. OPS CHECK GOOD. NO DEFECTS NOTED.
